# SDR UPS03441130

- Difficulty date: July 26, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112U804066
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 3 NACELLE RIB POST 2EA ATT HOLES FOUND CRACK INDICATION AT FRONT SPAR WEB.  NR 3 NACELLE RIB REPAIRED AS PER B747-5720-11421-F AND RT FRONT SPAR WEB REPLACED AS PER B747-5720-11421-F
